Fan Ge
Fan Ge
כתובת אימייל מאומתת בדומיין wm.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
On some universal sums of generalized polygonal numbers
F Ge, ZW Sun
Colloq. Math. 145, 149-155, 2016
10*2016
Some multidimensional integrals in number theory and connections with the Painlevé V equation
E Basor, F Ge, MO Rubinstein
Journal of Mathematical Physics 59 (9), 091404, 2018
92018
The Number of Zeros of ζ′(s)
F Ge
International Mathematics Research Notices 2017 (5), 1578-1588, 2017
72017
Note on the index conjecture in zero-sum theory and its connection to a Dedekind-type sum
F Ge
Journal of Number Theory 168, 128-134, 2016
32016
A combinatorial identity and the finite dual of infinite dihedral group algebra
F Ge, G Liu
arXiv preprint arXiv:2005.01410, 2020
22020
The number of zeros of
F Ge
Acta Arithmetica 190, 127-138, 2019
12019
On the index conjecture in zero-sum theory: Singular case
F Ge
International Journal of Number Theory 14 (02), 355-364, 2018
12018
The distribution of zeros of ζ(s) and gaps between zeros of ζ(s)
F Ge
Advances in Mathematics 320, 574-594, 2017
12017
Conditional estimates on small distances between ordinates of zeros of ζ (s) and ζ′(s)
F Ge
Journal of Number Theory 165, 304-313, 2016
12016
Solution to the index conjecture in zero-sum theory
F Ge
Journal of Combinatorial Theory, Series A 180, 105410, 2021
2021
Note on the number of zeros of ζ(k)(s)
F Ge, AI Suriajaya
The Ramanujan Journal, 1-12, 2020
2020
The mean square discrepancy in the divisor problem
F Ge, S Gonek
Transactions of the American Mathematical Society 373 (7), 4713-4734, 2020
2020
On a permutation problem for finite abelian groups
F Ge, ZW Sun
The Electronic Journal of Combinatorics 24 (1), Paper #17, 2017
2017
On Zeros of the Derivative of the Riemann Zeta-function
F Ge
University of Rochester, 2017
2017
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–14